MAUDE Adverse Event Report: RICHARD WOLF GMBH PIRANHA; SUCTION PUMP

RICHARD WOLF GMBH PIRANHA; SUCTION PUMP
Model Number 2208011
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A medical supplier facility has informed richard wolf medical instruments corporation (rwmic) of an issue regarding a suction pump, part id: 2208011, serial # (b)(6).According to the initial reporter, during a case the suction works for a couple of seconds and then it stops.As the suction works intermittently, the scheduled procedure was unable to be completed.There is no report of injury to the patient or other personnel.

Brand Name
PIRANHA
Common Device Name
SUCTION PUMP
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany
GM 
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
valentin felsing
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key18809375
Report Number9611102-2024-00008
Device Sequence Number7169096
Product Code JCX
UDI-Device Identifier04055207011874
UDI-Public04055207011874
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
PMA/510(K) Number
K041610
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number2208011
Device Catalogue Number2208011
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2024
Initial Report FDA Received Date02/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown